Facebook Pixel
EmpowHER Guest

my menstrual cycle is being irregular please advice............

By Anonymous September 20, 2012 - 7:04am
Rate This

hello, i had used birth control pills twice as i don't want another baby, till then my menstrual cycle become irregular from 28 or 30 days to 10 or 15 days and also getting long from 4 days to 7-8 days. Please tell me the reason and also suggest me what to do to regulate the menstrual cycle.

Add a Comment5 Comments

Hello Susan

I explain you that i have got a baby in December'2011 by surgery. After 3 months i became pregnant as i have tested it through a pregnancy test kit, so i consulted to a doctor and she gave me a tablet to abort my pregnancy and it worked. After that i became pregnant again in July. This time i have also tested by a pregnancy test kit, so i took the tablet known as Unwanted-Kit to abort the pregnancy. But by using those tablets my menstrual cycle is getting irregular and the bleeding which was for 4 or 5 days is now for 7-8 days. What should i do?

September 22, 2012 - 10:56pm
HERWriter Guide (reply to lalita chaudhary)

Hi lalita!

I am not familiar with this Unwanted Kit - are you in South America or India? I believe this is used there but it's similar to the RU-486 abortion drug in other parts of the world. You do need to go to your doctor about this, she needs to examine you to see why you are having these side effects to the medication. These side effects may be due to the abortion pills or they may be unconnected and you will need to get a health check up for that .Please do so and keep us updated.



September 24, 2012 - 1:13pm
HERWriter Guide

Hello Anon

Thanks for your post.

Are you still on the Pill and taking it every single day, as prescribed?

What do you mean " and also getting long from 4 days to 7-8 days" - are you talking about your period here? Please give us as much information as you can so we can help you further.


September 20, 2012 - 11:54am
(reply to Susan Cody)

Thanks Susan for your response. Right now i m not taking any pills but i had used twice the tablets to abort my pregnancy. Till then my menstrual cycle has been irregular.

September 20, 2012 - 11:56pm
HERWriter Guide (reply to lalita chaudhary)

Hi lalita

Thanks for the update!

Doubling up on the Pill does not cause an abortion, in any way, shape or form, no matter what anyone tells you! Did you take a specific abortion pill? Or you may have miscarried - up to one in every three pregnancies end in miscarriage.

Did you take a pregnancy test to confirm you were pregnant?

I think it sounds like you may need a check up by a health care professional. How long has this been going on?


September 21, 2012 - 1:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!